# SDR IPXA2572021

- Difficulty date: February 6, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 640 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN CARGO BS 640R FRAME FLANGE HAS WEAR AREA 14" ABOVE FLOOR.  BLENDED WEAR AREA AT BS 640R FRAME FLANGE 14" ABOVE FLOOR, ORIGINAL MATERIAL THICKNESS .056 WITH A LOSS OF .007 AND .049 REMAINING IS OUT OF LIMITS IAW SRM 53-00-07-1A1.  ACCOMPLISHED STEP A OF EA FOR EXTENDED LIMITS AIW EA 120243 EO B757-5310-46173-A.
